# SDR UALA2008120906814

- Difficulty date: December 9, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: C17638109
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE BOTTLE CABLE BALL IS BELOW RETAINING CLIP.  REPLACED SLIDE BOTTLE, PRESSURE CHECKED GOOD.
